Friday, February 29, 2008

UP 3.6 lbs. I think it's because I started the birth control pill. NOT COOL :O|

10 comments:

Jen said...

ugh, that sucks...but yeah, that is a TOTAL side effect of the pill (water retention)...it may take a couple of weeks (be prepared for it) but then every thing should even out!!!

good call though...I like being on the pill because I know EXACTLY when things are going to happen!

Bi0nicw0man said...

Girl, that sucks. Boooo. But don't take it too hard, you know it wasn't because of any you did or didn't do. It will level itself out in a week or two.

Cat_82 said...

I'm also a big fan of the pill. My doc assured me that there are no ACTUAL links to weight gain with the pill, but most women expirience a little gain in the beginning while your hormones are sorting themselves out.

It keeps my skin super clear and bright though.......

Girl on a Mission... said...

I AM COMPLETELY AMAZED AT YOUR TRANSFORMATION!
Congrats to you....you are anoter one of my inspirations!
I"m on my way to the gym now!

Emma said...

wow this is the first time ive seen your blog, and your pictures are amazing! way to go! it's crazy to see the changes! and yea I def gained weight with the pill...or more of like it was all of a sudden i couldnt eat like I used to be able to! oh well.

Katy said...

Just landed on your blog.....awesome work! You look GREAT!

tallgirl1979 said...

I wouldn't worry about it too much - it's definitely water retention due to the pill. When that happened to me, I drank more water, and the problem sorted itself out.
Have a great day!!
S

Natalie said...

Too bad guys can't go on the pill. What a rip off!

Sonya said...

damn pill!

Anonymous said...

Just saw you on Bulging Brides! I was like Hey - I know her - I read her blog! Looked way thin! Too cool. Good job.

Hazel